# SDR SWAA2025052875042

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 18,298 hours, 8,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND PORTION OF RH OVERWING EMERGENCY EXIT LIGHTS INOP<[01] REMOVED AND REPLACED BATTERY BACK AND POWER SUPPLY AT POSITION M1671 IN REF TO AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
